# SDR IPXA2018123037354

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 65,895 hours, 14,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48554
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT INBD FLAP LOWER SKIN DAMAGED REPAIRED IAW EO MD11-5750-70846-C.
